A new numerical scheme of the algorithm for Čebyšev approximation of an incompatible system of linear equations
Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 534-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_139_3_a4,
author = {S. I. Zukhovitskii},
title = {A new numerical scheme of the algorithm for {\v{C}eby\v{s}ev} approximation of an incompatible system of linear equations},
journal = {Doklady Akademii Nauk},
pages = {534--537},
year = {1961},
volume = {139},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a4/}
}
TY - JOUR AU - S. I. Zukhovitskii TI - A new numerical scheme of the algorithm for Čebyšev approximation of an incompatible system of linear equations JO - Doklady Akademii Nauk PY - 1961 SP - 534 EP - 537 VL - 139 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a4/ LA - ru ID - DAN_1961_139_3_a4 ER -
S. I. Zukhovitskii. A new numerical scheme of the algorithm for Čebyšev approximation of an incompatible system of linear equations. Doklady Akademii Nauk, Tome 139 (1961) no. 3, pp. 534-537. http://geodesic.mathdoc.fr/item/DAN_1961_139_3_a4/